# SDR DALA2019100705758

- Difficulty date: October 7, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 76,629 hours, 15,072 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: R1 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MTC TASK-PASSENGER CABIN FWD SERVICE DOOR R1 LOWER SILL TEE SUPPORT FOUND CORROSION.REFER TO CPCP TASK 53-674-00. TEE SPPORT AT CABIN FWD SERVICE DOOR R1 LOWER SILL CORROSION REMOVED AND THE CORROSION THROUGH THE WHOLE SECTION FOUND OUT OF LIMIT AS PER B767-400 SRM 53-00-15 REV.58 09/05/2019.THE DAMAGE TEE SUPPORT REPLACED AS PER B767-400 SRM51-40-02 REV.58 09/05/2019. (LP1303957)
